Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 2, Pages 206–212 (Mi zvmmf886)  

This article is cited in 6 scientific papers (total in 6 papers)

On computer algebra procedures for a linear least squares problem with linear constraints

Kh. D. Ikramova, M. Matin farb

a M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics
b University of Semnan

Full text: PDF file (704 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:2, 190–196

Bibliographic databases:
UDC: 519.654
MSC: Primary 49N10; Secondary 65F20
Received: 08.01.2003

Citation: Kh. D. Ikramov, M. Matin far, “On computer algebra procedures for a linear least squares problem with linear constraints”, Zh. Vychisl. Mat. Mat. Fiz., 44:2 (2004), 206–212; Comput. Math. Math. Phys., 44:2 (2004), 190–196

Citation in format AMSBIB
\Bibitem{IkrMat04}
\by Kh.~D.~Ikramov, M.~Matin far
\paper On computer algebra procedures for a linear least squares problem with linear constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 2
\pages 206--212
\mathnet{http://mi.mathnet.ru/zvmmf886}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058245}
\zmath{https://zbmath.org/?q=an:1105.49039}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 2
\pages 190--196


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf886
  • http://mi.mathnet.ru/eng/zvmmf/v44/i2/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. D. Ikramov, M. Matin far, “On the computer-algebra implementation of the least-squares method on the nonnegative orthant”, J. Math. Sci. (N. Y.), 132:2 (2006), 156–159  mathnet  crossref  mathscinet  zmath
    2. Kh. D. Ikramov, M. Matin far, “Updating the minimum-norm solutions to the recursive least squares problem with linear equality constraints”, Comput. Math. Math. Phys., 44:10 (2004), 1640–1648  mathnet  mathscinet  zmath
    3. Kh. D. Ikramov, M. Matin far, “On computer-algebra procedures for linear least squares problems with linear inequality constraints”, Comput. Math. Math. Phys., 44:5 (2004), 727–731  mathnet  mathscinet  zmath
    4. E. F. Galba, V. S. Deineka, I. V. Sergienko, “Fast convergent iterative methods for the computation of weighted pseudoinverses and weighted normal pseudosolutions with singular weights”, Comput. Math. Math. Phys., 45:10 (2005), 1667–1690  mathnet  mathscinet  zmath
    5. E. F. Galba, V. S. Deineka, I. V. Sergienko, “Expansions and polynomial limit representations of weighted pseudoinverses”, Comput. Math. Math. Phys., 47:5 (2007), 713–731  mathnet  crossref  mathscinet
    6. E. F. Galba, V. S. Deineka, I. V. Sergienko, “Weighted pseudoinverses and weighted normal pseudosolutions with singular weights”, Comput. Math. Math. Phys., 49:8 (2009), 1281–1297  mathnet  crossref  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:219
    Full text:86
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021